# SDR CA000427022

- Difficulty date: April 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 8,396 hours
- Engine: Pwa R134059
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elev Quadrant
- Component: Elevator Quadran, Dhav, C3CF1267
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE RIVETS ON THE REAR ELEVATOR QUADRANT, AROUND THE CENTER BEARING, WERE LOOSE.RIVETS REPLACED
